# SDR ZZDA2010146

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1670, M1672, M1674 AND M1675 FAIL CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED BATTERY PACKS M1670, M1672, M1674, AND M1675 IAW AMM 33-51-06, PERFORMED BATTERY PACK CAPACITY CHECK IAW AMM 33-51-06 AND T/C 33-055-00-01 AND CAPACITY CHECK PASSED.
